opinion of Cymbalta

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

bluemommy
New Member


Date Joined Nov 2006
Total Posts : 2
   Posted 12/1/2006 3:06 PM (GMT -7)   
I would appreciate any feedback on how Cymbalta has worked for you.  I just changed from Paxil to Cymbalta a few days ago and so far so good.  I am not as tired at least.  Any feedback is appreciated.
 
Thanks.

harry4
Veteran Member


Date Joined Mar 2005
Total Posts : 1449
   Posted Today 6:25 PM (GMT -7)   
its a fairly new antidepressant and so probably expensive if you have to pay
opinions vary as to what type is, but I hope it helps you as the search for an AD that works and has early side effects that can be tollerated can be long and difficult
since everyone reacts differently to antidepressants,you cant really be guided on reports of wheteher it has helped others
although if it works for a close family member, it often will work for you
read up about cymbalta on the net
recovered former longtime anxiety and panic attack sufferer and helper of other sufferers  but no training or  qualifications in medicine or psychology, any remarks that may be taken as advice must be confirmed with doctor or other health professional


americandancer
Regular Member


Date Joined May 2006
Total Posts : 39
   Posted 12/5/2006 3:46 PM (GMT -7)   
I've been taking cymbalta 60mg again for the last few weeks.  I've taken it in the past also.  I think it is a good med, but it does not "calm" me like lexapro or zoloft.  It is activating to me in the morning when I first take it, and then I get very tired in the late afternoon.  I would like to switch back to lex, but I itched a lot on it and I was scared of gaining weight from it.  I had no weight gain or appetite with cymbalta which was a good thing, at least.  It's worth a try.  Are you on it mainly for anxiety?

Sad & Angry
Regular Member


Date Joined Dec 2005
Total Posts : 211
   Posted 12/5/2006 4:22 PM (GMT -7)   
I have heard that it is Zoloft that makes the weight gain.... can't be lexapro. Since you were taking both together, I am sure it is Zoloft that would have made the weight gain.

I was on Zoloft a while back and know that, that was what put me on too much weight.

Probably Lex would help if you don't take Zoloft with it.... Check with your doc.

americandancer
Regular Member


Date Joined May 2006
Total Posts : 39
   Posted 12/6/2006 5:52 AM (GMT -7)   
Sad, I think your post was to me? I didn't take lexapro and zoloft together. I switched from zoloft to lex, which I had to stop because of the itching, and then my dr. put me on cymbalta. I think zoloft causes weight gain, also. I think they all do, actually. But, if it works, oh well! Sometimes, any se is worth it. Right now I'm okay with the cymbalta, and I plan on staying with it for now.
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 4:53 AM (GMT -7)
There are a total of 2,732,004 posts in 300,981 threads.
View Active Threads


Who's Online
This forum has 151148 registered members. Please welcome our newest member, Cary Breef.
193 Guest(s), 4 Registered Member(s) are currently online.  Details
lynbrez, imagardener2, Redwing57, Bhutan boy


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer